MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported following an intraocular lens (iol) implant procedure, the patient experienced myopic surprise.The lens was explanted and replaced with monofocal lens in a secondary procedure.The clinical reason for the explant was patient wants more distance vision.Additional information was requested.
 
Event or Problem Description
Additional information was requested and stated that patient had company toric iol implanted on (b)(6) 2025.She noticed that her distance vision is not sharp enough soon after the surgery.We waited addityionally treated dry eyes for 1 month before deciding on what to do.Patient wanted to proceed with the iol exchange with another company toric iol to get more distance vision.
 
Additional Manufacturer Narrative
Additional information has been provided in a.2., a.3.A., b.3., b.6., b.7., d.4., d.10., h.3.And h.6.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24518756
Report Number1119421-2026-00463
Device Sequence Number9723205
Product Code MJP
UDI-Device Identifier00380652457392
UDI-Public(01)00380652457392(17)280804(11)240806(10)15902232
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT3
Device Catalogue NumberCCWTT3.205
Device Lot Number15902232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/10/2026
Date Device Manufactured08/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR.; CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL.; DUOVISC VISCOELASTIC SYSTEM.; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale